Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 2, Pages 99-102
http://dx.doi.org/10.1155/S0161171200001150

Laplace transform of certain functions with applications

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran, Saudi Arabia

Received 21 June 1993

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Aslam Chaudhry, “Laplace transform of certain functions with applications,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 2, pp. 99-102, 2000. doi:10.1155/S0161171200001150